# SDR ASAA1048096

- Difficulty date: July 9, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298875
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF L2 DOOR BETWEEN STR 12L AND 13L IS WITHIN 3 INCHES OF SKIN BUTT SPLICE.  REMOVED DAMAGED AREA, INSTALLED REPAIR.
